On many-valued partitions and many-valued equivalence relations


Demirci M.

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.11, no.2, pp.235-253, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1142/s021848850300203x
  • Journal Name: INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.235-253
  • Keywords: fuzzy partitions, fuzzy equivalence relations, fuzzy equality relations, many-valued partitions, many-valued equivalence relations, redundancy of fuzzy partitions, FUZZY, FUNDAMENTALS
  • Akdeniz University Affiliated: Yes

Abstract

For a fixed integral commutative cl-monoid M = (L, less than or equal to, *), introducing the notions of M-partitions and M-equivalence relations as the extensions of T-partitions and T-equivalence relations to the integral commutative cl-monoid M = (L, less than or equal to, *)- respectively, it is shown that the previous approaches on T-partitions and T-equivalence relations can be unified, and most of the results in these works can be easily stated based on the integral commutative cl-monoid M = (L, less than or equal to, *). Modifying the notion of T-redundancy of finite family of fuzzy sets of a nonempty ordinary set X, it is extended to arbitrary family of L-fuzzy sets on the basis of the integral commutative cl-monoid M, and is shown that the proposed definition has more desirable properties than the previous one. Furthermore, handling the works of Hohle, Klawonn, Gebhardt and Kruse on fuzzy partitions and fuzzy equivalence relations, some of their results are improved, and several new results in this direction axe pointed out.